# SDR AKG2003F00001

- Difficulty date: July 2, 2003
- Submitted: July 17, 2003
- Operation: Air carrier
- Aircraft: N88UA
- Make and model: Beech 400BEECH
- Aircraft serial: RF49
- Engine: Pwa JT15D5
- System (JASC): 7120 · Engine Mount Section
- Part: Mount Bracket
- Part number: 45A34361009
- Condition: Scored
- Location: Lt Engine
- Part time: 3,908 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCORING DISCOVERED DURING ACCOMPLISHMENT OF AD2002-01-23 ON LEFT ENGINE AFT FLANGE OF THE FORWARD ENGINE CARRY-THROUGH BRACKET.  THE SCORE LINES ARE PARALLEL AND APPEAR TO HAVE BEEN PART OF THE MANUFACTURING PROCESS.  APPEARANCE OF THESE SCORE LINES IS CAUSED FOR A CLOSER INSPECTION PROCEDURE.  THESE SCORE LINES MAY INDUCED STRESS RISERS IN THE BRACKET.
